# SDR ABXA20140508168

- Difficulty date: May 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T1623157
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE PANEL UPPER BEAM CAP IS CRACKED & CORRODED AT WS 280 JUST INBD OF LT MLG.  REMOVED UPPER SKIN PANELS, REMOVED LT WING INBD TE UPPER BEAM CAP & REPLACED UPPER BEAM CAP IAW SRM 51-40-02 PARA 4 B & PARA 7D, REINSTALLED UPPER SKIN PANELS IAW SRM 51-40-02.  SDR INFO CORRODED L2, PN 113T1623-157, SN NA, PART NAME UPPER CHORD, STRINGERS & WS LOCATION ON ACFT WS 281.0 TO AFT OF REAR SPAR.  ACFT WAS GNDED.
